# SDR 07FDEA04229

- Difficulty date: September 24, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,313 hours, 12,040 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: A52111410200
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION SPOT ON LT FWD PAX DOOR FITTING AT XP715 BETWEEN BEAMS 3 AND 5.  REPAIR PERFORMED BY CUTTING-OUT THE FITTING WEB IN ORDER TO REMOVE CORROSION AND PERFORMING HFEC INSPECTION OF THE REWORKED AREA, INSTALLING REPAIR DOUBLER WITH MONEL RIVETS IAW EA 6-5211-92150 AND RAS/AS/0178/2005 ISSUE A.
